Patient :Hi I'm male 20,,, and have issues with low energy levels, increased abdominal fat , very low urge to masturbate as compared to before . scrotum remains tight mostly and my testicles don't hang like they used to before. All this happened since I used a whey supplement for 4 weeks 8 months back. Went to a urologist 3 months hence ...he said that sometimes performance enhancing additives cause such changes to occur however usually reverses in 4-6 months upon cessation. After that 5 months hence I went for followup... Difficulty in attaining erection..scrotum mostly tight..urge to masturbate extremely low.. Once/twice in 2 weeks....sperm analysis came out normal . However my urge for the opposite sex has reduced significantly as compared to before as my mood is mostly depressed . Further tests required or should I wait more for natural reversal of the problem. Should I see an endocrinologist
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.